RUS  ENG
Full version
JOURNALS // Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica // Archive

Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006 Number 1, Pages 57–64 (Mi basm85)

Research articles

Functional bases of centro-affine invariants for the three-dimensional quadratic differential systems

Natalia Gherstega

Department of Mathematics, State University of Tiraspol, Chisinau, Moldova

Abstract: Functional bases of centro-affine invariants are constructed for the three-dimensional differential systems with polynomial right-hand sides of order less than three.

Keywords and phrases: Differential system, Lie algebra of operators, functional basis of centro-affine invariants.

MSC: 34C14

Received: 10.02.2006

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025